- -

On topological sequence entropy of circle maps

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On topological sequence entropy of circle maps

Show full item record

Cánovas, JS. (2001). On topological sequence entropy of circle maps. Applied General Topology. 2(1):1-7. doi:10.4995/agt.2001.3010

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81905

Files in this item

Item Metadata

Title: On topological sequence entropy of circle maps
Author:
Issued date:
Abstract:
[EN] We classify completely continuous circle maps from the point of view of topological sequence entropy. This improves a result of Roman Hric.
Subjects: Topological sequence entropy , Circle maps , Chaos in the sense of Li-Yorke
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2001.3010
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2001.3010
Thanks:
This paper has been partially supported by the grant D.G.I.C.Y.T. PB98-0374-C03-01
Type: Artículo

This item appears in the following Collection(s)

Show full item record